MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG CARD HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG CARD HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Catalog Number 195-100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.A supplemental report will be provided after completion.
 
Event or Problem Description
The customer reported that the consumer inserted the swab into the test card (unknown if reagent had been added) and then inserted the swab into their nose.This is being reported out of an abundance of caution as the customer was not able to provide any additional information to confirm if the reagent had been added prior to inserting the swab into the test card and could have been exposed to the reagent.No further information will be provided by the customer.
 
Additional Manufacturer Narrative
The supplemental report is being submitted to provide the investigation conclusion.A product deficiency was not reported or found.Technical service provided the safety data sheet and advised the consumer to contact their health provider if any irritation occurred.A supplemental report will be provided if any additional is obtained.

Brand Name
BINAXNOW COVID-19 AG CARD HOME TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key14317215
Report Number1221359-2022-02304
Device Sequence Number20032440
Product Code QKP
UDI-Device Identifier00811877011330
UDI-Public01008118770113301721110510148660
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA203107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number195-100
Device Lot Number148660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2022
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown